# SDR DALA2023081706686

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION FLOOR BEAM BTW -Y1292 AND -Y1162.5 BTW FR 66 AND FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOCATED BETWEEN FR66 TO FR 68 RH SIDE AFT GALLEY AREA AS PER A320 SRM 51-42-11-801, AND SRM 51-72-11-911. (2921193)
